# SDR ABXA9500733

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION FOUND CORROSION ON DOUBLER AT STATION 852 AT XCW 4L AND XCW 6R ON CENTER WING SECTION.  REPAIRED IAW ABX REA D857-11890-MR.
